BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Existence for a Class of Non-Newtonian Fluids with a Nonlocal Friction Boundary Condition

Participants in the publication
L. CONSIGLIERI (Author)
Dep. Matemática

Scope
International

Refereeing
Yes

Date of Publication
2006

Where published
ACTA MATHEMATICA SINICA-ENGLISH SERIES

Publication Identifiers
ISSN - 1439-8516

Volume
22
Number
2

Starting page
523
Last page
534

Document Identifiers
DOI - https://doi.org/10.1007/s10114-005-0621-6

Rankings
Web Of Science Q4 (2006) - 0.440 - Mathematics, applied
Web Of Science Q3 (2006) - 0.440 - Mathematics
SCIMAGO Q2 (2006) - 0.591 - Applied Mathematics
SCIMAGO Q2 (2006) - 0.591 - Mathematics (miscellaneous)


Export

APA
L. CONSIGLIERI, (2006). Existence for a Class of Non-Newtonian Fluids with a Nonlocal Friction Boundary Condition. ACTA MATHEMATICA SINICA-ENGLISH SERIES, 22, 523-534. ISSN 1439-8516. eISSN .

IEEE
L. CONSIGLIERI, "Existence for a Class of Non-Newtonian Fluids with a Nonlocal Friction Boundary Condition" in ACTA MATHEMATICA SINICA-ENGLISH SERIES, vol. 22, pp. 523-534, 2006. 10.1007/s10114-005-0621-6

BIBTEX
@article{21776, author = {L. CONSIGLIERI}, title = {Existence for a Class of Non-Newtonian Fluids with a Nonlocal Friction Boundary Condition}, journal = {ACTA MATHEMATICA SINICA-ENGLISH SERIES}, year = 2006, pages = {523-534}, volume = 22 }